Journal of Symbolic Logic

Review: George D. Birkhoff, Garrett Birkhoff, Distributive Postulates for Systems Like Boolean Algebras

J. C. C. McKinsey

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 12, Issue 1 (1947), 28-29.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183395228

JSTOR
links.jstor.org

Citation

McKinsey, J. C. C. Review: George D. Birkhoff, Garrett Birkhoff, Distributive Postulates for Systems Like Boolean Algebras. J. Symbolic Logic 12 (1947), no. 1, 28--29. https://projecteuclid.org/euclid.jsl/1183395228


Export citation